# SDR P5CA9500666

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Corroded
- Location: Bs 2060-2080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FASTENERS AND CLIPS AT MAIN DECK WINDOWS BETWEEN BS 2060 AND 2080.  REPLACED CLIPS AND FASTENERS PER BOEING MAINT MANUAL 56-21-01.
